Some inequalities for probalility, expectation, and variance of random variables defined over a finite interval

Full text for this resource is not available from the Research Repository.

Barnett, Neil S, Dragomir, Sever S and Agarwal, R. P (2002) Some inequalities for probalility, expectation, and variance of random variables defined over a finite interval. Computers & Mathematics with Applications, 43 (10-11). pp. 1319-1357. ISSN 0898-1221

Abstract

Some recent inequalities for cumulative distribution functions, expectation, variance, and applications are presented.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/1699
DOI https://doi.org/10.1016/S0898-1221(02)00103-7
Official URL http://dx.doi.org/10.1016/S0898-1221(02)00103-7
Subjects Historical > RFCD Classification > 230000 Mathematical Sciences
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > RFCD Classification > 280000 Information, Computing and Communication Sciences
Keywords Ostrowski inequality, cumulative distribution functions
Citations in Scopus 14 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login